Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Cauchy problem for nonlinear hyperbolic systems of partial differential equations


Author: Victoria Yasinovskaya
Journal: Trans. Amer. Math. Soc. 297 (1986), 651-668
MSC: Primary 35L55
DOI: https://doi.org/10.1090/S0002-9947-1986-0854091-1
MathSciNet review: 854091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We proved the sharp Sobolev estimate for Cauchy data for the general type of hyperbolic systems of nonlinear partial differential equations, which leads to a local existence and uniqueness theorem for solutions of the Cauchy problem in Sobolev spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L55

Retrieve articles in all journals with MSC: 35L55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0854091-1
Article copyright: © Copyright 1986 American Mathematical Society